# SDR REXA2014111700913

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 22,479 hours, 20,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A DRILL START ON THE FUSELAGE SKIN AT THE FWD POTABLE WATER DRAIN MAST.  THE DAMAGE MEASURES .757 INCHES X .382 INCHES X .061 INCHES DEEP.  REPAIRED IAW EA CRJ253-03084.
